Seitenbereiche:



Menü des aktuellen Bereichs:

Zusatzinformationen:

Anfahrtsplan

Lage Science Park 2

Das Institut für Stochastik befindet sich im Science Park 2, 6. Stockwerk ...  mehr zu Anfahrtsplan (Titel)


Positionsanzeige:

Inhalt:

Evelyn Buckwar

Univ.-Prof. Dr.<sup>in</sup> Evelyn Buckwar

Univ.-Prof. Dr.in Evelyn Buckwar (Zum Team)
Institutsvorstand

S2 0609-1
Tel.: +43 732 2468 4161
Evelyn.Buckwar(/\t)jku.at

Tab-Navigation zu zugehörigen Informationen

Publikationstyp: Aufsatz / Paper in SCI-Expanded-Zeitschrift

Buckwar E., Ableidinger M., Hinterleitner H.
A stochastic version of the Jansen and Rit neural mass model: Analysis and numerics, in: The Journal of Mathematical Neuroscience, Volume 7, Number 1, 2017.
Buckwar E., Ableidinger M., Thalhammer A.
An importance sampling technique in Monte Carlo methods for SDEs with a.s. stable and mean-square unstable equilibrium, in: Journal of Computational and Applied Mathematics, Volume 316, 2017.
Buckwar E., Ableidinger M.
Weak stochastic Runge-Kutta Munthe-Kaas methods for finite spin ensembles, in: Applied Numerical Mathematics, Volume 118, 2017.
Buckwar E., Ableidinger M.
Splitting Integrators for the Stochastic Landau–Lifshitz Equation, in: SIAM Journal on Scientific Computing, Volume 38, Number 3, Page(s) A1788–A1806, 2016.
Buckwar E., Lima P.
Numerical solution of the neural field equation in the two-dimensional case, in: SIAM Journal on Scientific Computing, Volume 37, Number 6, Page(s) B962–B979, 2015.
Buckwar E., Kelly C.
Asymptotic and transient mean-square properties of stochastic systems arising in ecology, fluid dynamics, and system control, in: SIAM Journal on Applied Mathematics, Volume 74, Number 2, Page(s) 411–433, 2014.
Buckwar E., Notarangelo G.
A note on the analysis of asymptotic mean-square stability properties for systems of linear stochastic delay differential equations, in: Discrete and Continuous Dynamical Systems - Series B, Volume 18, Number 6, Page(s) 1521 - 1531, 2013.
Riedler M., Buckwar E.
Laws of large numbers and Langevin approximations for stochastic neural field equations, in: Journal of Mathematical Neuroscience, Volume 3, Number 1, 2013.
Buckwar E., Komori Y.
Stochastic Runge-Kutta methods with deterministic high order for ordinary differential equations., in: BIT. Numerical Mathematics, Volume 53, Number 3, 2013.
Buckwar E., Sickenberger T.
A Structural Analysis of Asymptotic Mean-square Stability for Multi-dimensional Linear Stochastic Differential Systems, in: Applied Numerical Mathematics, Volume 62, Number 7, Page(s) 842–859, 2012.
Buckwar E., Kelly C., Rodkina A., Berkolaiko G.
Almost sure asymptotic stability analysis of the Theta-Maruyama method applied to a test system with stabilising and destabilising stochastic perturbations, in: LMS J. Comput. Math., Volume 15, Page(s) 71-83, 2012.
Buckwar E., Kelly C.
Non-normal drift structures and linear stability analysis of numerical methods for systems of stochastic differential equations, in: Computers & Mathematics with Applications, 2012.
Buckwar E., Sickenberger T.
A comparative linear mean-square stability analysis of Maruyama- and Milstein-type methods, in: Mathematics and Computers in Simulation, Volume 81, Number 6, Page(s) 1110-1127, 2011.
Buckwar E., Riedler M.
An exact stochastic hybrid model of excitable membranes including spatio-temporal evolution, in: Journal of Mathematical Biology, Volume 63, Number 6, Page(s) 1051-1093, 2011.
Buckwar E., Riedler M.
Runge-Kutta methods for jump-diffusion differential equations, in: Journal of Computational and Applied Mathematics, Volume 236, Number 6, Page(s) 1155-1182, 2011.
Buckwar E., Kloeden P., Riedler M.
The numerical stability of stochastic ordinary differential equations with additive noise, in: Stochastics and Dynamics, Volume 11, Number 2-3, Page(s) 265-281, 2011.
Buckwar E., Rößler A., Winkler R.
Stochastic Runge-Kutta methods for Itô SODEs with small noise, in: SIAM Journal on Scientific Computing, Volume 32, Number 4, Page(s) 1789-1808, 2010.
Buckwar E., Kelly C.
Towards a systematic linear stability analysis of numerical methods for systems of stochastic differential equations, in: SIAM Journal on Numerical Analysis, Volume 48, Number 1, Page(s) 298-321, 2010.
Buckwar E., Kuske R., Shardlow T., Mohammed S.
Weak convergence of the Euler scheme for stochastic differential delay equations, in: LMS Journal of Computation and Mathematics, Volume 11, Page(s) 60-99, 2008.
Buckwar E., Winkler R.
Improved linear multi-step methods for stochastic ordinary differential equations, in: Journal of Computational and Applied Mathematics, Volume 205, Number 2, Page(s) 912-922, 2007.
Buckwar E., Winkler R.
Multi-step Maruyama methods for stochastic delay differential equations, in: Stochastic Analysis and Applications, Volume 25, Number 9, Page(s) 933-959, 2007.
Buckwar E., Horváth-Bokor R., Winkler R.
Asymptotic mean-square stability of two-step methods for stochastic ordinary differential equations, in: BIT Numerical Mathematics, Volume 46, Number 2, Page(s) 261-282, 2006.
Buckwar E., Winkler R.
Multistep methods for SDEs and their application to problems with small noise, in: SIAM Journal on Numerical Analysis, Volume 44, Number 2, Page(s) 779-803, 2006.
Buckwar E., Kuske R., L'Esperance B.
Noise-sensitivity in machine tool vibrations, in: International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Volume 16, Number 8, Page(s) 2407-2416, 2006.
Buckwar E.
One-step approximations for stochastic functional differential equations, in: Applied Numerical Mathematics, Volume 56, Number 5, Page(s) 667-681, 2006.
Buckwar E.
Existence and uniqueness of solutions of Abel integral equations with power-law non-linearities, in: Nonlinear Analysis. Theory, Methods & Applications. Series A: Theory and Methods, Volume 63, Number 1 A, Page(s) 88-96, 2005.
Buckwar E., Baker C.
Exponential stability in p-th mean of solutions, and of convergent Euler-type solutions, of stochastic delay differential equations, in: Journal of Computational and Applied Mathematics, Volume 184, Number 2, Page(s) 404-427, 2005.
Buckwar E., Appleby J.
Noise induced oscillation in solutions of stochastic delay differential equations, in: Dynamic Systems and Applications, Volume 14, Number 2, Page(s) 175-196, 2005.
Buckwar E., Baker C.
On Halanay-type analysis of exponential stability for the θ-Maruyama method for stochastic delay differential equations, in: Stochastics and Dynamics, Volume 5, Number 2, Page(s) 201-209, 2005.
Buckwar E., Shardlow T.
Weak approximation of stochastic differential delay equations, in: IMA Journal of Numerical Analysis, Volume 25, Number 1, Page(s) 57-86, 2005.
Buckwar E., Baker C.
Continuous Θ-methods for the stochastic pantograph equation, in: ETNA. Electronic Transactions on Numerical Analysis, Volume 11, Page(s) 131-151, 2000.
Buckwar E.
Introduction to the numerical analysis of stochastic delay differential equations, in: Journal of Computational and Applied Mathematics, Volume 125, Number 1-2, Page(s) 297-307, 2000.
Buckwar E., Baker C.
Numerical analysis of explicit one-step methods for stochastic delay differential equations, in: LMS Journal of Computation and Mathematics, Volume 3, Page(s) 315-335, 2000.
Buckwar E., Luchko Y.
Invariance of a partial differential equation of fractional order under the Lie group of scaling transformations, in: Journal of Mathematical Analysis and Applications, Volume 227, Number 1, Page(s) 81-97, 1998.

Publikationstyp: Aufsatz / Paper in sonstiger referierter Fachzeitschrift

Buckwar E., Appleby J.
A constructive comparison technique for determining the asymptotic behaviour of linear functional differential equations with unbounded delay, in: Differential Equations and Dynamical Systems, Volume 18, Number 3, Page(s) 271-301, 2010.
Buckwar E., Winkler R.
Asymptotic Mean-square Stability of Linear Multi-step Methods for SODEs, in: Proc. Appl. Math. Mech., Volume 6, Page(s) 659–660, 2006.
Buckwar E.
The Θ-Maruyama scheme for stochastic functional differential equations with distributed memory term, in: Monte Carlo Methods and Applications, Volume 10, Number 3-4, Page(s) 235-244, 2004.

Publikationstyp: Aufsatz / Paper in Tagungsband (referiert)

Buckwar E., Lima P.
Computational Methods for Two-Dimensional Neural Fields, in: L.A. Uvarova,A.B. Nadykto, A.V. Latyshev (Eds.): Nonlinearity: Problems, Solutions and Applications, Nova Science Publishers,, 2017.

Publikationstyp: Aufsatz / Paper in Tagungsband (nicht-referiert)

Buckwar E., Komori Y.
Stochastic Runge‐Kutta Methods with Deterministic High Order for Ordinary Differential Equations, in: NUMERICAL ANALYSIS AND APPLIED MATHEMATICS ICNAAM 2011, Series AIP Conference Proceedings, Volume 1389, Page(s) 1590-1593, American Institute of Physics, 2011.

Publikationstyp: Aufsatz / Paper in Sammelwerk (nicht-referiert)

Buckwar E., Tamborrino M.
Mathematical/Stochastic Neuroscience, in: Hagelauer R., Pomberger G. (Eds.): Whitebook Medical Technology, Page(s) 28-29, 2017.

Publikationstyp: Tagungsband Mitherausgeberschaft (Erstauflage)

Buckwar E., Scheutzow M., Pikovsky A.
Special issue: Stochastic dynamics with delay and memory. Selected papers based on the presentation at the workshop, Halle/Wittenberg, Germany, February 2–5, 2004, World Scientific, Singapore, 2005.

Kontakt

Schließen
AbsenderIn
  1. Anrede
Mitteilung
  1. Betreff *


Sicherheitscode:
Bitte überprüfen Sie den Sicherheitscode!